Psoriasis triggered by infliximab in a patient with Behçet’s disease

@article{Kawazoe2012PsoriasisTB,
  title={Psoriasis triggered by infliximab in a patient with Behçet’s disease},
  author={Yuko Kawazoe and Sunao Sugita and Yukiko Yamada and Ai Akino and Keiko Miura and Manabu Mochizuki},
  journal={Japanese Journal of Ophthalmology},
  year={2012},
  volume={57},
  pages={95-97}
}
To report a case of psoriasis triggered by anti-tumor necrosis factor-alpha (TNF-α) therapy in a uveitis patient with Behçet’s disease. A 34-year-old man with established Behçet’s disease was started on infliximab therapy for recurrent uveitis and showed an excellent response. After 2 years of infliximab treatment, he developed erythematous scaly plaques on both of his palms and heels. No clinical or serological evidence of infection was found, and there was no personal/family history of… CONTINUE READING

From This Paper

Figures, tables, and topics from this paper.
7 Citations
14 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-7 of 7 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Similar Papers

Loading similar papers…